MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM SFLX 2 THERAPEUTIC TREATMENT COIL; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM SFLX 2 THERAPEUTIC TREATMENT COIL; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1068226
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation can be conducted.The device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that the patient experienced pain at the fracture site while using the bhs.It was later reported the pain was below the skin.The patient had not recently increased their level of activity.The patient rated the pain level as 9 out of 10.The patient called their doctor but had to leave a message for a call back.The pain began on (b)(6) 2024, and the patient treated for the last time on (b)(6) 2024.The patient has not experienced any more pain since stopping treatment, and stated the pain stopped within seconds of removing the device.
 
Additional Manufacturer Narrative
Additional information in g3, h6 and h10: additional narrative.Corrections in d1 and d2: brand name and common device name.This follow-up report is being submitted to relay additional and corrected information.The sflx 2 coil was not returned to (b)(6) for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.Without a product return, no product evaluation can be conducted.The lot number is unknown; therefore, the device history records are unable to be reviewed.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trend.Reference to related mfr number 0002242816-2025-00002.
 
Event or Problem Description
It was reported that the patient experienced pain at the fracture site while using the bhs.It was later reported the pain was below the skin.The patient had not recently increased their level of activity.The patient rated the pain level as 9 out of 10.The patient called their doctor but had to leave a message for a call back.The pain began on (b)(6) 2024, and the patient treated for the last time on (b)(6) 2024.The patient has not experienced any more pain since stopping treatment, and stated the pain stopped within seconds of removing the device.No additional patient consequences/ further information has been reported.The bone healing system assembly and sflx- 2 coil were not returned for further evaluation.

Brand Name
BIOMET EBI BONE HEALING SYSTEM SFLX 2 THERAPEUTIC TREATMENT COIL
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key21136874
Report Number0002242816-2025-00003
Device Sequence Number18061634
Product Code LOF
UDI-Device Identifier00812301020515
UDI-Public00812301020515
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1068226
Device Catalogue Number1068226
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexMale
Patient EthnicityNon Hispanic